# SDR SWAA2020083104514

- Difficulty date: July 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM UPPER FLANGE BS 986.5 AND BETWEEN RBL 0 TO RBL 37 AT AFT GALLEY AREA (1 EA) WL 208.1 / REPAIRED FLOOR STRUCTURE BEAM UPPER FLANGE BS 986.5 AND BETWEEN RBL 0 TO RBL 37 AT AFT GALLEY AREA IAW EA #20-153-01314 REV IR AND EA #53-0545-20 REV 0
